# SDR MASA2024100900123

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,776 hours, 10,780 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ELECTRICAL POWER LOSS IN FLIGHT------R2 ENG 1 IDG AND W8 HARNESS, OPS AND LEAK CHECKS GOOD, NO FURTHER DEFECTS NOTED,
